ON MULTIPLIERS OF HYPER BCC-ALGEBRAS


Uzay D. S. , FIRAT A.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, no.1, pp.127-132, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.127-132

Abstract

In this paper, we introduced the notion of multiplier of a hyper BCC-algebra, and investigated some properties of hyper BCC- algebras. And then we introduced notion of kernels and notion of hyper normal ideal of multipliers on hyper BCC-algebras. Also we gave some propositions related with isotone and Fix(d)(H).